# SDR AALA20190526003

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 26,442 hours, 2,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN SEAT ROW 23D TO 29D EMERGENCY FLOOR PROXIMITY LIGHTS INOPERABLE. RECONNECTED SEAT 23D CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-51-06-960-803.
